MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV START KIT

Medline Industries, LP MEDLINE; DBD-IV START KIT
Catalog Number DYND74268
Medical Device Problem Codes Loss of or Failure to Bond (1068); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "multiple issues with dressing backing failing as well as some kits not having the dressing all together.".
 
Additional Manufacturer Narrative
The account reported finding adhesive issue dressing, including dressing backing failing and some kits not having the dressing.A photo was received for the investigation, finished good production records were reviewed, and the finished good pack build was reviewed; the photo showed the dressing and the paper frame was detached from the dressing itself so the dressing was stuck to the liner backing.Per the investigation and photo received, the reported issue was confirmed.The cause was identified as deriving from the raw materials process when the force between frame liner and the film is too weak; medline is working with the component manufacturing facility for further evaluation and corrective actions.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50932349
Report Number1417592-2026-53008
Device Sequence Number9509009
Product Code LRS
UDI-Device Identifier40080196860440
UDI-Public40080196860440
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74268
Device Lot Number24BBD329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown